Alert archive / New Mexico / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 162, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 24, 2018, 5:41 PM MDT for Guadalupe County, San Miguel County, New Mexico. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2018, 5:41 PM MDT (23:41 UTC)
- Expired
- Jul 24, 2018, 6:30 PM MDT
- In force
- 49 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Guadalupe County, NM, San Miguel County, NM
The radar
The Cannon AFB radar (KFDX), 138 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.7 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1766 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
417
WUUS55 KABQ 242341
SVRABQ
NMC019-047-250030-
/O.NEW.KABQ.SV.W.0162.180724T2341Z-180725T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
541 PM MDT TUE JUL 24 2018
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
South central San Miguel County in northeastern New Mexico...
Northwestern Guadalupe County in east central New Mexico...
* Until 630 PM MDT.
* At 541 PM MDT, a severe thunderstorm was located over Dilia, or 26
miles northwest of Santa Rosa, and is nearly stationary.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Dilia, Anton Chico and Colonias.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3527 10484 3508 10483 3510 10518 3529 10512
TIME...MOT...LOC 2341Z 105DEG 2KT 3519 10502
HAIL...1.25IN
WIND...60MPH
$$
DPorter2 follow-up statements
842
WWUS55 KABQ 250013
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
613 PM MDT TUE JUL 24 2018
NMC019-047-250030-
/O.CON.KABQ.SV.W.0162.000000T0000Z-180725T0030Z/
San Miguel-Guadalupe-
613 PM MDT TUE JUL 24 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR SOUTH CENTRAL SAN MIGUEL AND NORTHWESTERN GUADALUPE COUNTIES...
At 612 PM MDT, a severe thunderstorm was located over Dilia, or 26
miles northwest of Santa Rosa, and is nearly stationary.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Dilia and portions of U.S. Highway 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3527 10489 3511 10488 3510 10515 3526 10513
3527 10501
TIME...MOT...LOC 0012Z 105DEG 2KT 3519 10504
HAIL...1.25IN
WIND...60MPH
$$
DPorter984
WWUS55 KABQ 250039
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
639 PM MDT TUE JUL 24 2018
NMC019-047-250047-
/O.EXP.KABQ.SV.W.0162.000000T0000Z-180725T0030Z/
San Miguel-Guadalupe-
639 PM MDT TUE JUL 24 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SAN MIGUEL AND
NORTHWESTERN GUADALUPE COUNTIES HAS EXPIRED...
The storm that prompted the Severe Thunderstorm Warning has weakened
below severe limits, and no longer poses an immediate threat to life
or property. Therefore the warning has been allowed to expire.
However, small hail and heavy rain are still possible with this
thunderstorm. A Flash Flood Warning is in effect until 830 PM MDT
for south central San Miguel and north central Guadalupe Counties.
LAT...LON 3527 10489 3511 10488 3510 10515 3526 10513
3527 10501
TIME...MOT...LOC 0037Z 105DEG 2KT 3519 10505
$$
DPorterWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 5:33 PM MDT, 8 minutes earlier.
Area forecast discussion, Jul 24, 5:33 PM MDT, 8 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 533 PM MDT Tue Jul 24 2018 .AVIATION... 00Z TAF CYCLE With a abundant moisture in place widespread showers and thunderstorms will continue well into tonight. All TAF sites have a risk of showers and storms. Most sites have a TEMPO group for SH or TS this evening/early tonight. Thunderstorms will generally move toward the SE or S at 5-15 kt this evening, then from 10-20 kt tonight. Thunderstorms are expected to congeal into a complex that travels south southeastward across the eastern plains tonight. There is also a marginal risk of severe storms along and east of the central mountain chain. Wet microbursts and potentially large hail are expected with erratic wind gusts that could exceed 45 kt. We will do it all over again Wednesday as widespread showers and storms form again. && .PREV DISCUSSION...305 PM MDT Tue Jul 24 2018... .SYNOPSIS... An active shower and thunderstorm period will continue through the end of the week and perhaps into early next week. Central and eastern New Mexico will be favored for the most widespread rainfall. Heavy rain and flash flooding will be possible, especially over burn scars or areas that have received recent heavy rainfall. Small hail and gusty winds will also be possible across portions of the northeast. Temperatures will remain above normal across western New Mexico, but will be near to below normal across central and eastern New Mexico. && .DISCUSSION... Showers and thunderstorms have been somewhat slower to start today, likely owning to some cooling from yesterdays storms. With that said, PWATs have increased over yesterday per the KABQ 12Z sounding. Models indicated that storms will roll off the northern mountains to the south and east, similar to yesterday. Also similar to yesterday, storms that roll into the northeast and east central highlands will be capable of damaging wind gusts and hail. Initially, it should be a hail threat, then as the cold pool strengthens, winds will become the dominating threat. LAPS analysis is indicating Lifted Indices of -5 to -6 to the south and east of the Sangre de Cristo Mountains, so there is plenty of instability to work with yet this aftn/eve. On Wednesday, a weak frontal boundary will push into northeast NM in the afternoon. In addition to the high terrain, this will be the focus for thunderstorms Wed aftn/eve. The front/outflow boundary will continue to press southward across the plains and through the gaps of the central mountain chain Wednesday night. Moisture behind this boundary will re-invigorate the shower and thunderstorm crop along and west of the central mountain chain on Thursday, at least according to the NAM. Thus after today, the Albuquerque Metro's next best shot at rainfall will be Thursday. On Friday, the greatest rain chances look to bisect the state from southwest to northeast. Precipitable water values will remain near one inch, or higher across eastern NM, so any storm will be capable of heavy rain and flash flooding. As the week goes on, and soils become increasingly saturated, runoff and flash flooding will become a bigger concern. A few severe storms will be possible each day across northeast NM as well. Models continue to indicate another strong back door cold front will shift southward through the plains and westward through the gaps of the central mountain chain. This will again replenish low level moisture values, and set the stage for an active early week period. 34 && .FIRE WEATHER... The subtropical high pressure system is expected to remain west of NM over the next 7 days. With ample moisture in place, there will be daily rounds of wetting showers and thunderstorms. Some storms will be capable of locally heavy rainfall and burn scar flash flooding. Disturbances embedded in the periphery of the upper high will cross in northwest and north flow aloft daily, and these will send moist back door fronts into the area replenishing low level moisture. In the latest model runs, one front is expected Wednesday night, then multiple fronts will be possible during the coming weekend. Thursday's back door front should reach all of the way to the continental divide by evening. Locations along and east of the continental divide will be favored for moderate to heavy rainfall this week, while areas northwest of the continental divide have little if any rain. High temperatures across the west will generally vary from a few to 7 degrees above normal each day, while readings in the east vary from near normal to as much as 7 degrees below normal depending on the timing of the fronts. 44 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight MDT tonight for the following zones... NMZ511>515-518-523-527>529. &&
Hazardous weather outlook, Jul 24, 2:42 AM MDT, 14 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 242 AM MDT Tue Jul 24 2018 NMZ501>540-251100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 242 AM MDT Tue Jul 24 2018 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight Scattered to numerous thunderstorms are expected today through the overnight. Storm motions will be slow and rainfall could become heavy. This may lead to localized areas of flash flooding, especially over and near recent and older burn scars. Isolated locations may receive up to 2 to 3 inches of rainfall. A few storms may also produce small hail and wind gusts to 50 mph. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Scattered to numerous thunderstorms are expected each afternoon into weekend. Storm motions will be slow and rainfall could become heavy. This may lead to localized areas of flash flooding, especially over and near recent and older burn scars. Isolated locations may receive up to 2 inches of rainfall. A few storms may also produce small hail and wind gusts to 50 mph. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall amounts and any flooding through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. 24
In the hours before
Special weather statement, Jul 24, 3:00 PM MDT, 2 hours 41 minutes before
Special Weather Statement National Weather Service Albuquerque NM 300 PM MDT TUE JUL 24 2018 NMZ515-527-242130- East Slopes Sangre de Cristo Mountains-Raton Ridge/Johnson Mesa- 300 PM MDT TUE JUL 24 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLFAX COUNTY UNTIL 330 PM MDT... At 259 PM MDT, Doppler radar was tracking a strong thunderstorm 16 miles north of Ute Park, or 30 miles east of Questa, moving southeast at 5 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of northwestern Colfax County. If threatening weather approaches your area, take shelter in a sturdy building. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3677 10516 3686 10510 3685 10482 3663 10494 TIME...MOT...LOC 2059Z 295DEG 5KT 3679 10505 DPorter
Special weather statement, Jul 24, 3:05 PM MDT, 2 hours 36 minutes before
Special Weather Statement National Weather Service Albuquerque NM 305 PM MDT TUE JUL 24 2018 NMZ515-528-242130- Far Northeast Highlands-East Slopes Sangre de Cristo Mountains- 305 PM MDT TUE JUL 24 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MORA COUNTY UNTIL 330 PM MDT... At 305 PM MDT, Doppler radar was tracking a strong thunderstorm near La Cueva, or 9 miles east of Mora, moving south at 10 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... La Cueva, Golondrinas, Luceros, Ojo Feliz, Rainsville and South Carmen. If threatening weather approaches your area, take shelter in a sturdy building. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3605 10525 3609 10505 3583 10501 3588 10535 TIME...MOT...LOC 2105Z 021DEG 7KT 3600 10516 DPorter
Special weather statement, Jul 24, 3:35 PM MDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
335 PM MDT TUE JUL 24 2018
NMZ515-527-242200-
East Slopes Sangre de Cristo Mountains-Raton Ridge/Johnson Mesa-
335 PM MDT TUE JUL 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLFAX COUNTY UNTIL
400 PM MDT...
At 335 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles northeast of Elizabethtown, or 27 miles east of Questa, moving
southeast at 10 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm. Heavy rain will also be possible with this storm.
Locations impacted include...
Vermejo Park.
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
&&
LAT...LON 3686 10491 3665 10510 3679 10518 3684 10514
3688 10514 3694 10508
TIME...MOT...LOC 2135Z 304DEG 8KT 3683 10511
DPorterSpecial weather statement, Jul 24, 5:09 PM MDT, 32 minutes before
Special Weather Statement National Weather Service Albuquerque NM 509 PM MDT TUE JUL 24 2018 NMZ509-242345- San Francisco River Valley- 509 PM MDT TUE JUL 24 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CATRON COUNTY UNTIL 545 PM MDT... At 508 PM MDT, Doppler radar was tracking a strong thunderstorm over Glenwood, or 22 miles northwest of Buckhorn, moving southeast at 10 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Glenwood, Alma and Pleasanton. If threatening weather approaches your area, take shelter in a sturdy building. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3335 10902 3341 10891 3321 10878 3321 10902 TIME...MOT...LOC 2308Z 327DEG 9KT 3330 10893 DPorter
Local storm report, Jul 24, 5:24 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
524 PM MDT TUE JUL 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM FLASH FLOOD 4 ESE UTE PARK 36.54N 105.03W
07/24/2018 COLFAX NM EMERGENCY MNGR
RIVER TOPPED U.S. HIGHWAY 64 AT MILE MARKER 302 WITH
DEBRIS AND LARGE BOULDERS ON ROAD. A SIDE BRIDGE NEXT TO
U.S. 64 AT MILE MARKER 303 IS UNDER WATER.
&&
EVENT NUMBER ABQ201800734
DPORTERSpecial weather statement, Jul 24, 5:39 PM MDT, 2 minutes before
Special Weather Statement National Weather Service Albuquerque NM 539 PM MDT TUE JUL 24 2018 NMZ515-528-250015- Far Northeast Highlands-East Slopes Sangre de Cristo Mountains- 539 PM MDT TUE JUL 24 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MORA COUNTY UNTIL 615 PM MDT... At 539 PM MDT, Doppler radar was tracking a strong thunderstorm 12 miles north of Valmora, or 15 miles west of Wagon Mound, moving southeast at 10 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Watrous. This includes Interstate 25 between Mile Markers 367 and 386. If threatening weather approaches your area, take shelter in a sturdy building. && LAT...LON 3597 10513 3608 10495 3598 10469 3577 10501 TIME...MOT...LOC 2339Z 319DEG 10KT 3599 10499 DPorter
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 6:08 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Jul 23, 6:26 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 2 hr |
| Jul 23, 6:36 PM MDT | Areal Flood Advisory | ABQ | McKinley | 114 min |
| Jul 23, 6:44 PM MDT | Areal Flood Advisory | ABQ | Cibola | 2 hr |
| Jul 23, 6:54 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 2 hr |
| Jul 23, 6:55 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval, Santa Fe | 2 hr |
| Jul 23, 7:00 PM MDT | Special Weather Statement | ABQ | Mora | 30 min |
| Jul 23, 7:03 PM MDT | Areal Flood Advisory | ABQ | Mora | 117 min |
| Jul 23, 7:10 PM MDT | Flash Flood Warning | ABQ | Santa Fe | 2 hr |
| Jul 23, 7:30 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Santa Fe | 2 hr |
| Jul 23, 7:31 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 119 min |
| Jul 23, 7:35 PM MDT | Special Weather Statement | ABQ | Santa Fe | 25 min |
| Jul 23, 7:38 PM MDT | Flash Flood Warning | ABQ | Santa Fe | 3 hr |
| Jul 23, 7:41 PM MDT | Special Weather Statement | ABQ | San Miguel | 34 min |
| Jul 23, 7:51 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 114 min |
| Jul 23, 7:53 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Jul 23, 8:08 PM MDT | Special Weather Statement | ABQ | Santa Fe | 37 min |
| Jul 23, 8:20 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe | 115 min |
| Jul 23, 8:23 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Sandoval | 49 min |
| Jul 23, 8:49 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 116 min |
| Jul 23, 8:50 PM MDT | Areal Flood Advisory | ABQ | Sandoval, Santa Fe | 115 min |
| Jul 23, 8:52 PM MDT | Special Weather Statement | ABQ | San Miguel | 23 min |
| Jul 23, 9:13 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 2 hr |
| Jul 23, 9:15 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance | 2 hr |
| Jul 23, 9:21 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 114 min |
| Jul 23, 9:49 PM MDT | Areal Flood Advisory | ABQ | Torrance | 116 min |
| Jul 23, 10:06 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe, Torrance | 114 min |
| Jul 23, 10:21 PM MDT | Flash Flood Warning | ABQ | Guadalupe, San Miguel | 3 hr |
| Jul 23, 10:42 PM MDT | Areal Flood Advisory | ABQ | Torrance | 2 hr |
| Jul 23, 10:53 PM MDT | Special Weather Statement | ABQ | Torrance | 52 min |
| Jul 23, 11:40 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Lincoln, Torrance | 2 hr |
| Jul 24, 2:32 AM MDT | Flash Flood Watch | ABQ | 21 hr | |
| Jul 24, 1:30 PM MDT | Areal Flood Advisory | ABQ | Cibola | 2 hr |
| Jul 24, 2:05 PM MDT | Special Weather Statement | ABQ | Colfax | 25 min |
| Jul 24, 2:26 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 2 hr |
| Jul 24, 2:37 PM MDT | Flash Flood Warning | ABQ | Colfax | 3 hr |
| Jul 24, 3:00 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| Jul 24, 3:05 PM MDT | Special Weather Statement | ABQ | Mora | 25 min |
| Jul 24, 3:14 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Jul 24, 3:35 PM MDT | Special Weather Statement | ABQ | Colfax | 25 min |
| Jul 24, 3:46 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 25 min |
| Jul 24, 3:54 PM MDT | Flash Flood Warning | ABQ | Colfax | 3 hr |
| Jul 24, 4:52 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 38 min |
| Jul 24, 5:14 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Jul 24, 5:30 PM MDT | Flash Flood Warning | ABQ | Colfax | 3 hr |
| Jul 24, 5:39 PM MDT | Special Weather Statement | ABQ | Mora | 36 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.